Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

On abstract differential equations with state dependent non-local conditions

Texto completo
Autor(es):
Hernandez, Eduardo
Número total de Autores: 1
Tipo de documento: Artigo Científico
Fonte: Journal of Mathematical Analysis and Applications; v. 466, n. 1, p. 408-425, OCT 1 2018.
Citações Web of Science: 0
Resumo

In this paper we introduce the concept of ``state dependent nonlocal condition{''} and study the existence and uniqueness of solution for a general class of abstract differential equations with state dependent delay subject to this class of conditions. In this type of problem the nonlocal condition can be dependent on times or time intervals determined by the (unknown) solution. Some examples on partial differential equations with state dependent delay arising in population dynamics are presented. (C) 2018 Elsevier Inc. All rights reserved. (AU)

Processo FAPESP: 17/13145-8 - Soluções globais para equações diferenciais abstratas com retardo dependendo do estado
Beneficiário:Eduardo Alex Hernández Morales
Linha de fomento: Auxílio à Pesquisa - Regular